minnesota89 saidHey everyone! I'm gonna be tapering off of a steroid called prednisone for the next four months after a really bad attack of Ulcerative Colitis. Prednisone is a class of steroids that causes muscle degeneration and other fun side effects like acne. I really want to put on muscle weight, but everything that I have read basically says that it is really hard to build muscle. Has anyone here had success building muscle while taking prednisone, and if so do you have any recommendations for how to go about it? I don't wanna wait four months to start building muscle again! Thanks a bunch!
Really sorry to read that
(I can't emote a virtual hug, so you get smiley instead
) First, I'm not a medical doctor, but I've known several ppl on prednisone. Steroid myopathy (from corticosteroid) should be fairly rare, especially with short term use. In the future, I hope you can manage your condition in a safe way (as suggested above), and mitigate (or elimante) the use of prednisone all together.
But keep positive through the process. Sometimes we get knocked down. It's the long term focus that wins any race or helps you achieve any goal! Please feel free to e-mail me at anytime if you want some workout programs. I'm more than happy to always help